# SDR AU990318

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR EMERGENCY EXTENSION SYSTEM ACTUATOR CABLE ASSEMBLY SLIPPING UNDER THE CABLE CLAMP PREVENTING ACTIVATION OF THE NITROGEN BLOW-DOWN BOTTLE.  DURING AN EXTENSION PROBLEM WITH THE LANDING GEAR, THE EMERGENCY UNDERCARRIAGE EXTENSION HANDLE WAS PULLED WITHOUT THE REQUIRED RESULT.  THE AIRCRAFT CRASH LANDED CAUSING EXTENSIVE DAMAGE.
